# SDR YENA20130928204

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 51,867 hours, 19,380 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Proximity Sensor
- Part time: 17,486 hours, 6,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGECY AND ACFT DIVERTED DUE TO L/G LGCIU 1 FAULT DURING CLIMBOUT.  26GA PROXIMITY SENSOR FAULT, FOUND CONNECTOR NOT FULLY ENGAGING & LOCKING.  R & R 26GA PROXIMITY SENSOR & CONNECTOR IAW MM32-31-73 & ESPM 20-44-13.  OK FOR SERVICE.
